# SDR FDEA201608222948

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 5,502 hours, 1,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DENTED THE LT FORWARD FUSELAGE AT STA 148.5, WL 215.  DENT MEASURES 6.4" X 3.5" X 0.336".  REPAIRED DAMAGE IAW SRM 53-00-01, FIG 201, TABLE 5 WHICH REQUIRES REPETITIVE INSPECTION.  CONTACT MOCC AFTER 30K FLT CYCLE INSPECTION TO SET UP 12K FLT CYCLE REINSPECT IAW SRM.  REMOVE FROM IN-WORK, REF: SRM 53-00-01-2R, TERMINATING ACTION REQUIRED AT OR BEFORE: SPC: 28075 CYCLES EXP: 30,000 CYCLES, FACT 19AUG16 00:50.  TERMINATING ACTION ACCOMPLISHED FOR SRM 53-00-01-2R AT 5,488:12 HRS, 1,936 CYCLES.  PLEASE REFER TO EA H-5310-T0327433, REV A, PTS 3 AND PT 4 WILL TAKE OVER TRACKING FOR THE REPETITIVE INSPECTIONS.  REPAIRED FUSELAGE USING SRM 53-00-01-2R, FIG 201, REPAIR 29 AS A REFERENCE.
